MathSciNet Relay Station
MathSciNet bibliographic data
MR955025 (89h:55003) 55M20 (54H25 57M25 57N99)
Martin, John R. Fixed point sets of homeomorphisms of metric products. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1293–1298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement